Table of Content

Open Access iconOpen Access

ARTICLE

Radial Basis Functions Approximation Method for Numerical Solution of Good Boussinesq Equation

Marjan Uddin1, Ghulam Kassem1

1 Department of Basic Sciences and Islamiat, KPK University of Engineering, Peshawar, Pakistan.

Structural Longevity 2012, 8(2), 125-137. https://doi.org/10.3970/sl.2012.008.125

Abstract

An interpolation method using radial basis functions is applied for the numerical solution of good Boussinesq equation. The numerical method is based on scattered data interpolation along with basis functions known as radial basis functions. The spatial derivatives are approximated by the derivatives of interpolation and a low order scheme is used to approximate the temporal derivative. The scheme is tested for single soliton and two soliton interaction. The results obtained from the method are compared with the exact solutions and the earlier works.

Keywords


Cite This Article

Uddin, M., Kassem, G. (2012). Radial Basis Functions Approximation Method for Numerical Solution of Good Boussinesq Equation. Structural Longevity, 8(2), 125–137.



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 505

    View

  • 360

    Download

  • 0

    Like

Share Link